# SDR VTZA97243

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 895
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 4020531574
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IAD/BUF - FLT 6314 - DURING TAXI AT 1240 HOURS ON 4-21-97, RETURNED TO GATE DUE TO CAPTAIN'S ADI FLAGGED DURING TAXI.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED ADI, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
